RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 2, Pages 227–233 (Mi mz4522)  

This article is cited in 1 scientific paper (total in 1 paper)

Solvability of any Group with Hall Supplements to Normalizers of Sylow Subgroups

V. S. Monakhov, T. V. Borodich

Francisk Skorina Gomel State University

Abstract: The solvability of any finite group with Hall supplements to normalizers of the Sylow subgroups is established.

Keywords: finite group, Sylow subgroup, Hall supplement

DOI: https://doi.org/10.4213/mzm4522

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:2, 209–214

Bibliographic databases:

UDC: 512.542
Received: 01.02.2008

Citation: V. S. Monakhov, T. V. Borodich, “Solvability of any Group with Hall Supplements to Normalizers of Sylow Subgroups”, Mat. Zametki, 85:2 (2009), 227–233; Math. Notes, 85:2 (2009), 209–214

Citation in format AMSBIB
\Bibitem{MonBor09}
\by V.~S.~Monakhov, T.~V.~Borodich
\paper Solvability of any Group with Hall Supplements to Normalizers of Sylow Subgroups
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 2
\pages 227--233
\mathnet{http://mi.mathnet.ru/mz4522}
\crossref{https://doi.org/10.4213/mzm4522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548002}
\zmath{https://zbmath.org/?q=an:1188.20019}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 2
\pages 209--214
\crossref{https://doi.org/10.1134/S0001434609010246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264327200024}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-62949121628}


Linking options:
  • http://mi.mathnet.ru/eng/mz4522
  • https://doi.org/10.4213/mzm4522
  • http://mi.mathnet.ru/eng/mz/v85/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. V. Borodich, “O razreshimosti gruppy s khollovymi dobavleniyami k normalizatoram vydelennykh podgrupp”, PFMT, 2016, no. 3(28), 35–39  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:98
    References:59
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020